# SDR SIMA201132910

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 24,995 hours, 21,119 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIED TO START THE APU WITH THE GPU.  THE APU DID NOT START & THEN A BURNING SMELL WAS PRESENT IN THE COCKPIT.  RESET GPU.  STARTED APU IAW EMB GHC.  NO DEFECTS NOTED.
